# SDR DALA2019091305296

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 82,398 hours, 63,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 OVERWING EMERGENCY EXIT SIGNS INOP. REPL BATTERY PACK PER AMM 33-53. OPS CHECK GOOD. (LP5597571)
